# SDR QXEA2014030300193

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 790 hours, 839 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, GEAR DOOR INDICATOR SHOW RED ON THREE GEAR.  AIRSPEED BETWEEN 220-225KTS. AFTER SLOWING BELOW 200KTS GEAR CYCLED, CAME UP NORMAL.  NORMAL AFTER THAT.    CHECKED PSEU FAULT HISTORY FOR LEG OF ORIGINAL WRITE UP AND FOUND FAULTS NWCTR UNREASONABLE FAR, DIN02A UNREASONABLE TRUE AND DINO1A UNREASONABLE FALSE.  NOSEWHEEL CENTER PROXIMITY SENSOR INDUCTANCE VALUE CHECKED GOOD IAW MM TASK 32-61-00-280-801, NOSEWHEEL STEERING SYS FUNCTIONAL TEST GOOD IAW MM TASK 32-51-00-720-801, REPLACED PSEU IAW MANAGEMENT REQUEST.  REPLACED LANDING GEAR CONTROL PANEL IAW MANAGEMENT REQUEST.  LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM FUNCTIONAL TESTED GOOD FIVE TIMES IAW MM TASK 32-31-00-720-801.  RETURNED TO SERVICE.
